# SDR SWAA2022032232383

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 26,303 hours, 11,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD SHIELD STA 767 TO STA 787 HAS CORROSION AS MARKED. / REMOVED CORROSION FROM AFT CARGO COMPARTMENT FWD SHIELD STA 767 TO 787 AND CHECKED LIMIT FOUND TO BE OUT OF LIMIT ORIG 'T' .050 REMAIN .027' LOSS .023'; LOCATED AND DRILLED NEW PARTS INSTALLED SHIELD IAW SRM 51-40-02-0G; SRM 53-00-53-1A-2 SRM 51-10-02-0G; SRM 51-40-05; AND DWG 146A8127 REV - ATAG #WN7041
